# SDR DALA2015042302867

- Difficulty date: April 21, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 74,301 hours, 33,952 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE AT MAIN CABIN SEAT ROW 32.  TROUBLESHOOT AND FOUND BROKEN WIRE AT SEAT ROW 32.  SPLICED WIRE IAW SWPM 20-30-12. PERFORMED TEST IAW AMM 33-51-00, TESTED OK.
